# SDR DATA200700010

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N136LR
- Make and model: Stbros SD360300
- Aircraft serial: SH3752
- Aircraft time: 16,725 hours, 19,386 cycles
- Engine: Pwa PT6A67A
- Engine time: 18,691 hours, 22,987 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3033265
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENGINE FAILED APPROX 15 MILES SSW OF NEW HOPE VA.  LEFT ENGINE INSTRUMENTS DECREASING.  INFORMED FO TO CONFIRM LEFT ENGINE FAILURE.  COMPLETED PROCEDURE ACCORDING TO ACC SOP.  DECLARED EMERGENCY AND ADVISED ATC.  CLEARED TO LAND ON ILS 35L.  LANDED SAFELY NO FIRE ASSOCIATED WITH FAILURE.
